# SDR F3LA2008102200678

- Difficulty date: October 20, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 19,591 hours, 9,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ABS5043D006
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED DENT ON OUTBOARD FLAP TRAILING EDGE LOWER SURFACE BETWEEN RIB 16 AND RIB 17 ON THE RIGHT WING.  MAINTENANCE PERFORMED REPAIR IN ACCORDANCE WITH A319 SRM 57-53-00, PARAGRAPH 8N.
